Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the existence of $ \omega $-points


Author: Andrzej Szymański
Journal: Proc. Amer. Math. Soc. 66 (1977), 128-130
MSC: Primary 54G99
DOI: https://doi.org/10.1090/S0002-9939-1977-0458395-6
MathSciNet review: 0458395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Without additional axioms to ZFC it is shown that each point of a dense-in-itself Hausdorff space in which nonempty $ {G_\delta }$'s have nonempty interiors is an $ \omega $-point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G99

Retrieve articles in all journals with MSC: 54G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0458395-6
Article copyright: © Copyright 1977 American Mathematical Society